# SDR SIMA200607509

- Difficulty date: March 3, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253150522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR FRAME UPPER FLANGE AT FS 225.0 CORRODED.  PERFORMED A CUT OUT OF THE UPPER FLANGE ON FRAME 225 TO REMOVE DAMAGE.  FABRICATED AN L ANGLE FILLER, DOUBLER AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
